# SDR 9702281211

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, FOUND CORROSION ON FITTING IN CENTER LANDING GEAR WHEEL WELL AT LBL 21 BETWEEN FS 1501 TO 1521.  REPLACED FITTING PER SRM 51-33-01.
